just a small dose of 25mgs. straight away my thigh muscle started spasming so i took a muscle relaxant. voices still the same right now. will take it up by 10mgs in two weeks time
Hi Jayne - I hope your muscle spasms subside and all is well. It will take some time to get used to it Im sure, since its a new med and all. Good luck with it
Haldol can be rough. If you find yourself having to deal with uncomfortable side effects speak up to your nurse or doctor. They can give you some Cogentin to combat the side effects. Well, that was what they gave me when I was on it a long time ago. There are probably better drugs to fight side effects now. Cogentin can cause it’s own set of side effects.
In any case, don’t suffer in silence, speak up if you need relief.
They don’t call it the “Haldol Shuffle” for nothing.
muscle spasms not so bad this morning but it did keep me awake all night. it’s like being on speed though it’s calmed down a bit now. thanx u two. at this low dose it’s not so bad. lets c what a higher dose does in a fortnight!